| Model Number |
SC9020 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The incident involved a microclave¿ connector.It was reported that the valve remained open after the iv contrast tubing was disconnected from it.Blood rushed out as there was nothing to stop the flow.No patient harm was reported.
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
Additional Manufacturer Narrative
The two new sc9020 microclave connectors were received on 11-jul-2023 and functionally tested and both met product performance expectations without silicone seal stick down.No mating devices were returned to evaluate with the sc9020 microclave connectors.The complaint was unable to be replicated or confirmed with the new sc9020 microclave connectors.The device history review (dhr) for lot 12699173 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.